Publications HAL de David,CHIRON du labo/EPI jad

2018

Article dans une revue

titre
Multiple branches of travelling waves for the Gross-Pitaevskii equation
auteur
David Chiron, Claire Scheid
article
Nonlinearity, IOP Publishing, 2018, 31 (6), pp.2809-2853
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01525255/file/ChSch_17_revised.pdf BibTex
titre
Long wave asymptotics for the Euler–Korteweg system
auteur
David Chiron, Sylvie Benzoni-Gavage
article
Revista Matemática Iberoamericana, European Mathematical Society, 2018, 34 (1), pp.245-304. ⟨10.4171/RMI/985⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01221714/file/EK_final.pdf BibTex

2017

Article dans une revue

titre
Travelling waves for the Nonlinear Schrödinger Equation with nonzero condition at infinity.
auteur
David Chiron, Mihai Maris
article
Archive for Rational Mechanics and Analysis, Springer Verlag, 2017, 226 (1), pp.143-242
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00874602/file/tw2-sept13.pdf BibTex

2016

Article dans une revue

titre
Travelling Waves for the Nonlinear Schrödinger Equation with General Nonlinearity in Dimension Two
auteur
David Chiron, Claire Scheid
article
Journal of Nonlinear Science, Springer Verlag, 2016, ⟨10.1007/s00332-015-9273-6⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00873794/file/Endim2.pdf BibTex
titre
Stationary solutions with vacuum for a one-dimensional chemotaxis model with non-linear pressure
auteur
Florent Berthelin, David Chiron, Magali Ribot
article
Communications in Mathematical Sciences, International Press, 2016, 14 (1), pp.147-186
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01070625/file/BerthelinChironRibot.pdf BibTex

2015

Article dans une revue

titre
From Vlasov--Poisson and Vlasov--Poisson--Fokker--Planck systems to incompressible Euler Equations: the case with finite charge
auteur
Thierry Goudon, Julien Barré, David Chiron, Nader Masmoudi
article
Journal de l'École polytechnique — Mathématiques, École polytechnique, 2015, 2, pp.247-296
Accès au bibtex
BibTex

Pré-publication, Document de travail

titre
From Vlasov–Poisson and Vlasov–Poisson–Fokker–Planck Systems to Incompressible Euler Equations: the case with finite charge
auteur
Julien Barré, David Chiron, Thierry Goudon, Nader Masmoudi
article
2015
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01121534/file/1502.07890.pdf BibTex

2014

Article dans une revue

titre
Rarefaction pulses for the Nonlinear Schrödinger Equation in the transonic limit.
auteur
David Chiron, Mihai Maris
article
Communications in Mathematical Physics, Springer Verlag, 2014, 326 (2), pp.329-392
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00874591/file/Transonic-Oct12.pdf BibTex
titre
Error bounds for the (KdV)/(KP-I) and (gKdV)/(gKP-I) asymptotic regime for Nonlinear Schrödinger type Equations
auteur
David Chiron
article
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2014, 31 (6), pp.1175-1230
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00874581/file/gKP.pdf BibTex

2013

Article dans une revue

titre
Stability and instability for subsonic travelling waves of the Nonlinear Schrö̈dinger Equation in dimension one
auteur
David Chiron
article
Analysis and Partial Differential Equations, 2013, 6 (6), pp.1327-1420
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00874585/file/Stability_1d_final.pdf BibTex

2012

Article dans une revue

titre
Traveling waves for the Nonlinear Schrödinger Equation with general nonlinearity in dimension one
auteur
David Chiron
article
Nonlinearity, IOP Publishing, 2012, 25 (3), pp.813-850. ⟨10.1088/0951-7715/25/3/813⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00809123/file/TW1d.pdf BibTex
titre
Semigroup estimates and stability/instability results for the linearized three waves interaction equations
auteur
David Chiron
article
Revista Matematica Complutense, Universidad Complutense, 2012, 25, pp.285-333. ⟨10.1007/s13163-011-0070-y⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00809134/file/TWI.pdf BibTex

2010

Article dans une revue

titre
The KdV/KP-I Limit of the Nonlinear Schrödinger Equation
auteur
David Chiron, Frédéric Rousset
article
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2010, 42 (1), pp.64-96. ⟨10.1137/080738994⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00809287/file/KdV8.pdf BibTex

2009

Article dans une revue

titre
Geometric Optics and Boundary Layers for Nonlinear Schrödinger Equations
auteur
David Chiron, Rousset Frédéric
article
Communications in Mathematical Physics, Springer Verlag, 2009, 288 (2), pp.503-546. ⟨10.1007/s00220-009-0748-x⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00809289/file/WKB_Final.pdf BibTex
titre
Geometric Optics and Boundary Layers for Nonlinear-Schrodinger Equations
auteur
David Chiron, Frédéric Rousset
article
Communications in Mathematical Physics, Springer Verlag, 2009, 288 (2), pp.503-546. ⟨10.1007/s00220-009-0748-x⟩
Accès au bibtex
BibTex

2008

Communication dans un congrès

titre
THREE LONG WAVE ASYMPTOTIC REGIMES FOR THE NONLINEAR SCHRODINGER EQUATION.
auteur
David Chiron
article
Singularities in nonlinear evolution phenomena and applications, 2008, Pisa, Italy. pp.107-138
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00809153/file/Three_Long-Wave.pdf BibTex

2007

Article dans une revue

titre
On the definition of Sobolev and BV spaces into metric spaces and the trace problem.
auteur
David Chiron
article
Communications in Contemporary Mathematics, World Scientific Publishing, 2007, 9 (4), pp.473-513. ⟨10.1142/S0219199707002502⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00809291/file/MetricFinal.pdf BibTex